# SDR AALA20100720TUL15

- Difficulty date: July 20, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N650AA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 59,798 hours, 20,562 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Fitting
- Part number: 6945555Y10
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT THRESHOLD POD LOCK FITTING IS CORRODED AT STATION 610.  INSTALLED SERVICEABLE FITTING ASSEMBLY.  AREA AT STATION 610 SEALED AND TREATED AFTER FINAL INSTALLATION PER SRM 51-20-01-0G.
